# SDR IPXA10562151

- Difficulty date: August 18, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 333-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLOORBOARD AT STA 333 TO 440, LBL 45-60.  REQUIRES STEP CUT FOR SHEAR WEB REPAIR.  FABRICATED REPLACEMENT FLOORBOARD IAW B757-5320-9692-G.
